MathSciNet Relay Station
MathSciNet bibliographic data
MR1913736 11N37 (11A63)
Peter, Manfred The summatory function of the sum-of-digits function on polynomial sequences. Acta Arith. 104 (2002), no. 1, 85–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement